| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/08/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated the surgeon inserted a 13.2mm micl13.2 implantable collamer lens, -7.5 diopter, and noticed the lens was injected in the eye upside down.The lens was removed within the same surgery with no patient injury.The back up lens was implanted with no issues.The reported stated that the cause of the event was unknown.
Additional Manufacturer Narrative
No similar complaints were reported for units within the same lot.(b)(4).